# SDR CALA2023040401026

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Connector
- Part number: NA
- Condition: Cracked
- Location: L/H Sta999
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CEILING PANEL EMERGENCY LIGHT CONNECTOR D22462 CRACKED AT L/H STA999 REF HAECO NON-ROUTINE NO.9407608 - ORIGINATED BY EMP V903178 EA2500-12735 REV B OP001 PERFORMED BY EMP V903178 REPLACED L/H STA999 CEILING PANEL EMERG ENCY LIGHT CONNECTOR D22462 AND PERFORMED CEILING PANEL EMERGENC Y LIGHT TEST,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-00-715-200 REV 138 SWPM 20-61-28 REV 81,IDT BY EMP V903570
